# SDR SWI2025F00641

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 24,817 hours, 14,632 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 3033
- Condition: Warning Message
- Location: Zone 700
- Part time: 24,804 hours, 14,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY BRAKE NOT RELEASED CAUTION MESSAGE IN CRUISE, COMPLIED WITH QRH DID NOT CLEAR MESSAGE.  (FLIGHT 5229 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30142139 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT EMERGENCY BRAKE NOT RELEASED CAUTION MESSAGE. FOUND CODE 32400016UT1 IN CMC. PRESSURE SWITCH 2 SHOWING TRUE WHEN BRAKE RELEASED. REMOVED AND REPLACED EMERGENCY/PARKING BRAKE PRESSURE SWITCH 2 REF AMM 32-44-09. FAULT MESSAGE CLEARED. PARKING BRAKE NOW INDICATED OFF WHEN OFF. OPS CHECK GOOD. REF CP 30142568 FOR LEAK CHECK. "
